Qiang Du
Results

Journal Article
Numerical Discretization of Variational Phase Field Model for Phase Transitions in Ferroelectric Thin Films
Communications in Computational Physics, Vol. 29 (2021), Iss. 3 : pp. 729–746

Journal Article
A Distributed Optimal Control Problem with Averaged Stochastic Gradient Descent
Communications in Computational Physics, Vol. 27 (2020), Iss. 3 : pp. 753–774

Journal Article
Nonlocal Wave Propagation in Unbounded Multi-Scale Media
Communications in Computational Physics, Vol. 24 (2018), Iss. 4 : pp. 1049–1072

Journal Article
Artificial Boundary Conditions for Nonlocal Heat Equations on Unbounded Domain
Communications in Computational Physics, Vol. 21 (2017), Iss. 1 : pp. 16–39

Journal Article
Finding Critical Nuclei in Phase Transformations by Shrinking Dimer Dynamics and Its Variants
Communications in Computational Physics, Vol. 16 (2014), Iss. 3 : pp. 781–798

Journal Article
Retrieving Topological Information of Implicitly Represented Diffuse Interfaces with Adaptive Finite Element Discretization
Communications in Computational Physics, Vol. 13 (2013), Iss. 5 : pp. 1209–1226

Journal Article
Convergent Adaptive Finite Element Method Based on Centroidal Voronoi Tessellations and Superconvergence
Communications in Computational Physics, Vol. 10 (2011), Iss. 2 : pp. 339–370

Journal Article
Simultaneous Prediction of Morphologies of a Critical Nucleus and an Equilibrium Precipitate in Solids
Communications in Computational Physics, Vol. 7 (2010), Iss. 4 : pp. 674–682

Journal Article
Analysis of Coarse-Grained Lattice Models and Connections to Nonlocal Interactions
CSIAM Transactions on Applied Mathematics, Vol. 1 (2020), Iss. 1 : pp. 155–185

Journal Article
Nonlocal-in-Time Dynamics and Crossover of Diffusive Regimes
International Journal of Numerical Analysis and Modeling, Vol. 20 (2023), Iss. 3 : pp. 353–370

Journal Article
Uniform -Bound of the Allen-Cahn Equation and Its Numerical Discretization
International Journal of Numerical Analysis and Modeling, Vol. 15 (2018), Iss. 1-2 : pp. 213–227

Journal Article
Deep ReLU Networks Overcome the Curse of Dimensionality for Generalized Bandlimited Functions
Journal of Computational Mathematics, Vol. 39 (2021), Iss. 6 : pp. 801–815